# SDR CALA2025092309173

- Difficulty date: September 21, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 111,563 hours, 14,786 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 8106013
- Part serial: 9809144
- Condition: Faulty
- Location: Zone 600
- Part time: 90,938 hours, 11,580 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING ANTI ICE VALVE R EICAS STATUS RIGHT WING ANTI-ICE (WAI) VALVE FAILURE. R WING ANTI ICE VALVE FAILS CLOSED WHEN SELECTED ON REMOVED & REPLACED R WAI VALVE. R WAI VALVE INSTALLATION TEST OK. CONFIRMED NO STATUS MSG. PER AMM TASK 30-11-03.  ANTI-ICE VALVE LEAK CHECK PERFORMED WITH MANIFOLD PRESSURE APPLIED, NO LEAK FOUND AT THE VALVE CONNECTIONS.
